A member asked:

My doctor prescribed celexa (citalopram). i take it at 10pm every night. and every day i get a bad headache around 8pm. and i can't sleep. is it the new medicine?

A doctor has provided 1 answer
Dr. Linda Callaghan answered

Specializes in Addiction Medicine

Could be.: There are individual responses to different medications . If you have not experience these symptoms before you took Celexa, (citalopram) it is possible that you are having a reaction. Do go back to your doctor and tell him about your symptoms and perhaps prescribe another medication .

Answered 2/25/2018

4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...